# SDR DALA1150371706

- Difficulty date: August 25, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N176DZ
- Make and model: Boeing 767332
- Aircraft serial: 29697
- Aircraft time: 46,375 hours, 13,138 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY TRACK LIGHTS AT SEAT 19AB ARE INOPERATIVE.  MAINTENANCE REPAIRED BROKEN WIRE.  SYSTEM OPERATION IS NORMAL.
